# SDR GTIA2023042037125

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 18,046 hours, 7,816 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MOLDY/DIRTY SOCK SMELL IN FLIGHT DECK ON DESCENT-PERFORM PSM 05-50-810-8310. FOUND #1 PACK CONTAMINATED. SEE LP 305-31-74 ITEM 2
